# SDR 08FDEA01862

- Difficulty date: May 16, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N274FE
- Make and model: Boeing 727233
- Aircraft serial: 22039
- Aircraft time: 44,006 hours, 27,834 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65175291
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN OIL CANNED LEFT FUSELAGE STA 1243 STR 18L TO 19L.  CUT OUT DAMAGED AREA APPROX DIM 3 7/8 BY 1 7/8, FABBED REPAIR DOUBLER FROM 2024-  T3 .063 PO NR 9006713 APPROX DIM 13 3/4 BY 8 1/2 AND INSTALLED REPAIR DOUBLER AT BS 1243 STR 18-19 LEFT IAW B727 SRM 53-30-3 FIG 3 AND SRM 53-30-2 FIG 3 AND SRM 51-30-2.
